Oklahoma, 2006

Winter Storm in Oklahoma, November 29 to 30, 2006

November 29 to 30, 2006 · NWS TSA · 24 events in 24 counties and zones

A strong arctic cold front moved into northeastern Oklahoma by sunrise on the 29th and through southeastern Oklahoma during the evening of the 29th. Precipitation developed behind the front as warm, moist air was drawn northward above the shallow cold air near the ground.

Where it happened

Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.0 million
Crop damage
None recorded
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

A strong arctic cold front moved into northeastern Oklahoma by sunrise on the 29th and through southeastern Oklahoma during the evening of the 29th. Precipitation developed behind the front as warm, moist air was drawn northward above the shallow cold air near the ground. |The precipitation changed to freezing rain north of Interstate 44 by the evening of the 29th and then began mixing with some sleet northwest of a Siloam Springs to McAlester line by sunrise on the 30th. The mixture continued into the morning hours of the 30th with up to two inches of sleet occurring in some locations before the precipitation changed over to snow across the entire region during the afternoon. Heavy snow fell over a large portion of the area with up to 15 inches in the heaviest swath across portions of Osage and Washington Counties. |The combination of freezing rain, sleet, and heavy snowfall through the duration of this event resulted in a crippling winter event. The Will Rogers, Cimarron, and Turner Turnpikes were closed for up to nine hours during the heaviest precipitation. Many flights into and out of the Tulsa International Airport were canceled during this storm. Sporadic power outages were reported during the storm across the region. In Ottawa County, the roof of a boat manufacturing facility collapsed due to the weight of the snow destroying 40 boats worth more than $1 million.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Nov 29, 7:25 PM CST, 1 hour 35 minutes earlier.

Area forecast discussion, Nov 29, 7:25 PM CST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
725 PM CST WED NOV 29 2006

.UPDATE...
HAVE UPDATED ZONES TO TAKE OUT TORNADO WATCH INFORMATION AND TO
DO SOME FINE TUNING ON TEMPERATURES AND ICE ACCUMULATION. USING
LATEST MODEL THICKNESS VALUES HAVE INCREASED IN A FEW AREAS BUT
LOWERED THEM SOME IN SOUTHERN AREAS. THERE SEEMS TO BE AN INDICATION
THAT THE PERIOD LATE TONIGHT THROUGH THURSDAY MORNING IN NORTHEAST
OKLAHOMA WILL BE MAINLY A PERIOD OF FREEZING RAIN AND SLEET WITH
A SWITCH OVER TO SNOW PROGRESSING IN FROM THE WEST LATE MORNING.
WILL WAIT TO SEE IF 00Z MODEL RUN SUPPORTS THIS AND WILL ISSUE
ANOTHER UPDATE AROUND 930 PM.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   22  23  15  30 / 100 100  90  10
FSM   30  31  21  36 / 100 100  60  10
MLC   26  27  19  36 / 100 100  60  10
BVO   20  21  12  29 / 100 100 100  10
FYV   27  28  19  31 / 100 100  70  10
BYV   28  29  19  29 / 100 100  80  10
MKO   25  26  18  33 / 100 100  70  10
MIO   22  23  16  29 / 100 100  90  10
F10   24  25  16  33 / 100 100  80  10
HHW   30  31  21  40 / 100 100  40  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WARNING UNTIL 3 AM FRIDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...WINTER STORM WARNING UNTIL 3 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...17
LONG TERM....15
Hazardous weather outlook, Nov 29, 7:39 PM CST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
739 PM CST WED NOV 29 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
704 PM CST WED NOV 29 2006

...DANGEROUS WINTER STORM TO STRIKE MUCH OF THE AREA...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST AND
               WEST-CENTRAL ARKANSAS.
	ONSET...ONGOING...ENDING AROUND MIDNIGH.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OF I-44 IN EASTERN OKLAHOMA
               AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

WINTER WEATHER.
	ICE ACCUMULATION.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST AND
               WEST CENTRAL ARKANSAS.
        ONSET...ONGOING AND EXPANDING SOUTHEAST.

DISCUSSION...
A STRONG ARCTIC COLD FRONT CONTINUES TO MOVE ACROSS FAR EASTERN
OKLAHOMA AND WESTERN ARKANSAS THIS EVENING AND WILL BE BEYOND
THE TULSA FORECAST AREA BY AROUND MIDNIGHT.  THUNDERSTORMS WILL
CONTINUE ALONG AND BEHIND THE FRONT AS MOISTURE RIDES UP AND
OVER THE VERY COLD AIR.  THERE IS SOME RISK OF AN ISOLATED
HAIL REPORT NEAR SEVERE LEVELS THROUGH ABOUT MIDNIGHT WITH
ANY OF THE STORMS IN THE AREA.

OF MUCH GREATER CONCERN IS THE FACT THAT THE RAIN AND
THUNDERSTORMS WILL PERSIST IN THE REGION AS THE TEMPERATURE
FALLS BELOW FREEZING.  ALL OF THE TULSA FORECAST AREA SHOULD
BE BELOW FREEZING BY TOMORROW MORNING.

A HEAVY PERIOD OR TWO OF FREEZING RAIN AND SLEET WILL OCCUR AT AT
MOST LOCATIONS AT SOME POINT TONIGHT OR EARLY TOMORROW MORNING.
SEE THE WINTER STORM WARNING .../WSWTSA/...FOR FURTHER DETAILS.

THE HEAVY RAINS THIS EVENING HAVE RESULTED IN A LIMITED FLASH
FLOOD RISK FOR PARTS OF EASTERN OKLAHOMA AND WESTERN ARKANSAS...
BUT THE RISK IS LOW AND WATCHES AND WARNINGS ARE NOT EXPECTED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTERS SHOULD MONITOR LOCAL CONDITIONS AND REPORT ANY SEVERE
WEATHER TO THE NATIONAL WEATHER SERVICE IN TULSA.
A FORMAL WEATHER NET IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL...
DANGEROUS WIND CHILL POTENTIAL.
FRIDAY...DANGEROUS WIND CHILL POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE WINTER STORM THAT BEGINS IN THE AREA TODAY WILL CONTINUE
INTO THURSDAY NIGHT.  FREEZING RAIN AND SLEET WILL CHANGE TO
SNOW THURSDAY AS THE UPPER-LEVEL SYSTEM APPROACHES.  THE SNOW
WILL BECOME HEAVY IN MUCH OF THE AREA.  ACCUMULATIONS OF
4 TO 8 INCHES WILL OCCUR IN NORTHEAST OKLAHOMA AND FAR
NORTHWEST ARKANSAS WITH LOCAL AMOUNTS NEAR 10 INCHES.  A MIX
OF 1 TO 3 INCHES OF SNOW AND ICE WILL OCCUR IN SOUTHEAST
OKLAHOMA AND WEST-CENTRAL ARKANSAS.  GUSTY WINDS WILL DEVELOP
ON THURSDAY INTO FRIDAY WHICH WILL CAUSE BLOWING SNOW AND
LOW WIND CHILLS.  SEE THE WINTER STORM WARNING FOR MORE
DETAILS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Nov 29, 4:00 PM CST, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
400 PM CST WED NOV 29 2006

OKZ063-292230-
DELAWARE OK-
400 PM CST WED NOV 29 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CST
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     DELAWARE

AT 400 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF CHLOETA...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...CHLOETA...ZENA...
CLEORA...GROVE AND BERNICE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL.
Special weather statement, Nov 29, 4:26 PM CST, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
426 PM CST WED NOV 29 2006

OKZ073-292300-
PITTSBURG OK-
426 PM CST WED NOV 29 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 PM CST
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     PITTSBURG

AT 426 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHWEST OF SAVANNA...MOVING NORTHEAST AT 35 MPH.

A LARGE PORTION OF PITTSBURG COUNTY WILL BE AFFECTED BY THESE STORMS
THROUGH 500 PM CST.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Nov 29, 4:39 PM CST, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
439 PM CST WED NOV 29 2006

ARZ010-OKZ069-292315-
ADAIR OK-WASHINGTON AR-
439 PM CST WED NOV 29 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CST
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     WASHINGTON

IN NORTHEAST OKLAHOMA
     ADAIR

AT 439 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTH OF BARON...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...BARON...WESTVILLE...LINCOLN...
PRAIRIE GROVE...CANEHILL...SUMMERS...RHEA...VINEY GROVE...
CINCINNATI...WEDINGTON AND SAVOY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Nov 29, 5:03 PM CST, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
503 PM CST WED NOV 29 2006

ARZ001-292330-
BENTON AR-
503 PM CST WED NOV 29 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CST
FOR THE FOLLOWING COUNTY:

IN NORTHWEST ARKANSAS
     BENTON

AT 503 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTH OF GALLITIN...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...ROCKY COMFORT...MILLER...
HILL TOP...BENTONVILLE...ROGERS...PEA RIDGE...GALLITIN...HEALING
SPRINGS...HIGHFILL...CAVE SPRINGS...VAUGHN...CENTERTON...AVOCA AND
BELLA VISTA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
45 MPH.
Special weather statement, Nov 29, 7:29 PM CST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
729 PM CST WED NOV 29 2006

ARZ010-300215-
WASHINGTON AR-
729 PM CST WED NOV 29 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CST
FOR THE FOLLOWING COUNTY:

IN NORTHWEST ARKANSAS
     WASHINGTON

AT 729 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTHWEST OF BLACKBURN...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HICKS...WALNUT GROVE...
TUTTLE...FAYETTEVILLE...WINSLOW...WEST FORK...ELKINS...FARMINGTON...
BLACKBURN...HOGEYE...STRICKLER...BRENTWOOD...WOOLSEY...WYOLA...
ARNETT...SULPHUR CITY...BLACK OAK AND GREENLAND.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL.
Special weather statement, Nov 29, 7:29 PM CST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
729 PM CST WED NOV 29 2006

OKZ049-076-300215-
LE FLORE OK-PUSHMATAHA OK-
729 PM CST WED NOV 29 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CST
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     LE FLORE AND EASTERN PUSHMATAHA

AT 729 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF KIAMICHI TO 5 MILES
SOUTHWEST OF CLOUDY...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...BIG CEDAR...MUSE...
WHITESBORO...TALIHINA...HODGEN...HEAVENER...HOWE...WISTER...CLOUDY...
NASHOBA...HONOBIA...KIAMICHI AND ALBION.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

24 winter storm. Local standard time, as filed.

Winter Storm, Adair

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Adair forecast zone
Reported by
Emergency Manager
Coordinates
35.884, -94.659 (the zone’s center; the record gives no point)

Winter Storm, Cherokee

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Cherokee forecast zone
Reported by
Emergency Manager
Coordinates
35.907, -95.000 (the zone’s center; the record gives no point)

Winter Storm, Craig

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Craig forecast zone
Reported by
Emergency Manager
Coordinates
36.762, -95.208 (the zone’s center; the record gives no point)

Winter Storm, Creek

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Creek forecast zone
Reported by
Emergency Manager
Coordinates
35.903, -96.371 (the zone’s center; the record gives no point)

Winter Storm, Delaware

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Delaware forecast zone
Reported by
Emergency Manager
Coordinates
36.408, -94.803 (the zone’s center; the record gives no point)

Winter Storm, Haskell

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Haskell forecast zone
Reported by
Emergency Manager
Coordinates
35.225, -95.117 (the zone’s center; the record gives no point)

Winter Storm, Latimer

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Latimer forecast zone
Reported by
Emergency Manager
Coordinates
34.876, -95.250 (the zone’s center; the record gives no point)

Winter Storm, Le Flore

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Le Flore forecast zone
Reported by
Emergency Manager

Winter Storm, Mayes

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Mayes forecast zone
Reported by
Emergency Manager
Coordinates
36.302, -95.231 (the zone’s center; the record gives no point)

Winter Storm, McIntosh

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
McIntosh forecast zone
Reported by
Emergency Manager
Coordinates
35.374, -95.667 (the zone’s center; the record gives no point)

Winter Storm, Muskogee

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Muskogee forecast zone
Reported by
Emergency Manager
Coordinates
35.616, -95.379 (the zone’s center; the record gives no point)

Winter Storm, Nowata

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Nowata forecast zone
Reported by
Emergency Manager
Coordinates
36.799, -95.617 (the zone’s center; the record gives no point)

Winter Storm, Okfuskee

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Okfuskee forecast zone
Reported by
Emergency Manager
Coordinates
35.466, -96.323 (the zone’s center; the record gives no point)

Winter Storm, Okmulgee

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Okmulgee forecast zone
Reported by
Emergency Manager
Coordinates
35.647, -95.964 (the zone’s center; the record gives no point)

Winter Storm, Osage

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Osage forecast zone
Reported by
Emergency Manager

Winter Storm, Ottawa

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Ottawa forecast zone
Property damage
$1.0 million
Reported by
Emergency Manager
Coordinates
36.836, -94.810 (the zone’s center; the record gives no point)

The roof of a boat manufacturing plant collapsed, destroying 40 boats.

Winter Storm, Pawnee

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Pawnee forecast zone
Reported by
Emergency Manager
Coordinates
36.317, -96.699 (the zone’s center; the record gives no point)

Winter Storm, Pittsburg

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Pittsburg forecast zone
Reported by
Emergency Manager
Coordinates
34.924, -95.748 (the zone’s center; the record gives no point)

Winter Storm, Pushmataha

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Pushmataha forecast zone
Reported by
Emergency Manager
Coordinates
34.416, -95.376 (the zone’s center; the record gives no point)

Winter Storm, Rogers

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Rogers forecast zone
Reported by
Emergency Manager
Coordinates
36.372, -95.604 (the zone’s center; the record gives no point)

Winter Storm, Sequoyah

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Sequoyah forecast zone
Reported by
Emergency Manager

Winter Storm, Tulsa

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Tulsa forecast zone
Reported by
Emergency Manager
Coordinates
36.121, -95.941 (the zone’s center; the record gives no point)

Winter Storm, Wagoner

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Wagoner forecast zone
Reported by
Emergency Manager
Coordinates
35.961, -95.521 (the zone’s center; the record gives no point)

Winter Storm, Washington

When
November 29, 9:00 PM CST to November 30, 11:00 PM CST
Where
Washington forecast zone
Reported by
Emergency Manager
Coordinates
36.715, -95.904 (the zone’s center; the record gives no point)

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2006Every state in 2006This day in weather historyWarnings in Oklahoma, November 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 6722, 6723, 6724, 6725, 6726, 6727, 6728, 6729, 6730, 6731, 6732, 6733, 6734, 6735, 6736, 6737, 6738, 6739, 6740, 6741, 6742, 6743, 6744, 6745.